# SDR 05FDEA02442

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT APPROX BS 1140 TO 1183 STR 21L TO 23L, PREVIOUS REPAIR AT STA 1140 TO 1183 STR 21L TO 23L NEEDS ENG EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR IS IAW FAA APPROVED DATA.  NO ENGINEERING EVALUATION REQUIRED.  REPAIR HAS BEEN COMPLIED WITH IAW SRM 53-30-3 FIG 3A, THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
